Quantum Codes from a Class of Constacyclic Codes over Group Algebras


Creative Commons License

Köroğlu M. E. , Siap I.

MALAYSIAN JOURNAL OF MATHEMATICAL SCIENCES, vol.11, pp.289-301, 2017 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 11
  • Publication Date: 2017
  • Title of Journal : MALAYSIAN JOURNAL OF MATHEMATICAL SCIENCES
  • Page Numbers: pp.289-301
  • Keywords: Group algebras, constacylic codes, linear codes, quantum codes, MDS CODES

Abstract

In this work, we determine self dual and self orthogonal codes arising from constacyclic codes over group algebras. Also, based on these codes we obtain some good parameters for quantum error-correcting codes.